# SDR IXXA0500012S

- Difficulty date: August 22, 2004
- Submitted: March 22, 2005
- Operation: Air carrier
- Aircraft: N606AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46044
- Aircraft time: 91,246 hours, 29,801 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Part time: 91,246 hours, 29,801 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE C-CHECK INSPECTION FOUND FLOORBEAM CORRODED AFT CARGO COMPARTMENT AT STA FS 1520.000.  A MAJOR REPAIR WAS PERFORMED.  REMOVED THE CORRODED AREA AND FOUND OUT OF LIMITS IAW DC8 SRM 51-1-8 PG 17, 18 AND SRM 53-2-0 PG 2P.  FABRICATED FILLER ( AL 7075 T6 0.425) + REPAIR ANGLE (EXTENSION 7075 T6 511 0.150) IAW DC8 SRM 51-2-1 PG 1 SHEET.  CLEANED, TREATED AND PRIMED AREA, FILLER REPAIR ANGLE IAW DC8 SRM 51-1-8B.  APPLIED PRC SEALANT ON FAYING SURFACE IAW DC8 SRM 51-1-11 PG 9.  INSTALLED FILLER REPAIR ANGLE WITH NEW FASTENERS IAW DC8 SRM 51-2-1 FIG 18-14 SHEET IAW DC8 SRM 51-1-21 PG 1 DC8 SRM 51-1-20D PG 9.
